MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC271000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 09/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The field sales associate (fsa) reported the following: on (b)(6), 2023, this patient underwent an endovascular repair for an infrarenal aortic aneurysm and bilateral iliac aortic aneurysm treated with a gore® excluder® iliac branch endoprosthesis and with a gore® excluder® aaa endoprostheses.It was reported that images dated (b)(6), 2023, revealed a type iii endoleak (component disconnection).The gore® excluder® aaa endoprosthesis had slipped out of the gore® excluder® iliac branch endoprosthesis (lot/serial number is unknown).Reportedly the patient had tortuous anatomy.On (b)(6), 2023, there was a reintervention, the area was bridged with a gore® excluder® aaa endoprosthesis ((b)(6)).The patient tolerated the procedure.
 
Additional Manufacturer Narrative
A review of the manufacturing records for the device was not possible since the device lot/serial number was unavailable the gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include, but are not limited to endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: plc271000/ 26957532 udi (b)(4).The gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include but are not limited to endoleak.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd
santa clara CA 95050
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17865784
Report Number2017233-2023-04317
Device Sequence Number20207004
Product Code MIH
UDI-Device Identifier00733132618538
UDI-Public00733132618538
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2026
Device Catalogue NumberPLC271000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/07/2023
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale